Schmidli, Hanspeter ORCID: 0000-0001-6404-078X (2015). Extended Gerber-Shiu functions in a risk model with interest. Insur. Math. Econ., 61. S. 271 - 276. AMSTERDAM: ELSEVIER. ISSN 1873-5959

Full text not available from this repository.


We consider a compound Poisson risk model with interest. The Gerber-Shiu discounted penalty function is modified with an additional penalty for reaching a level above the initial capital. We show that the problem can be split into two independent problems; an original Gerber-Shiu function and a first passage problem. We also consider the case of negative interest. Finally, we apply the results to a model considered by Embrechts and Schmidli (1994). (C) 2015 Elsevier B.V. All rights reserved.

Item Type: Journal Article
CreatorsEmailORCIDORCID Put Code
URN: urn:nbn:de:hbz:38-406869
DOI: 10.1016/j.insmatheco.2015.01.012
Journal or Publication Title: Insur. Math. Econ.
Volume: 61
Page Range: S. 271 - 276
Date: 2015
Publisher: ELSEVIER
Place of Publication: AMSTERDAM
ISSN: 1873-5959
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute
Subjects: no entry
Uncontrolled Keywords:
RUINMultiple languages
Economics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods; Statistics & ProbabilityMultiple languages
Refereed: Yes


Downloads per month over past year



Actions (login required)

View Item View Item